# SDR ASAA2017011719490

- Difficulty date: January 17, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,553 hours, 9,886 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Balance Weight
- Part number: 3013156250
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION LEVELS TO BE TRENDING HIGHER THAN EXPECTED AFTER LAST FAN MAINTENANCE. GROUNDED - YES. ACCOMPLISHED AMM TASK 71-00-00-750-808-F00 TEST 14B. BALANCE WEIGHTS 24 P12 CHANGED TO P14, 28 P12 CHANGED TO P14, 31 P14 CHANGED TO P08, 32 P12 CHANGED TO P11, 33 P14 CHANGED TO P11, & 34 P14 CHANGED TO P08.
